American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Warren B. Moors and Sivajah Somasundaram. A weakly Stegall space that is not a Stegall space. Proc. Amer. Math. Soc. 131 (2003) 647-654. MR 1933358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ondrej F. K. Kalenda. A weak Asplund space whose dual is not in Stegall's class. Proc. Amer. Math. Soc. 130 (2002) 2139-2143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jonathan M. Borwein and Xianfu Wang. Lipschitz functions with maximal Clarke subdifferentials are generic. Proc. Amer. Math. Soc. 128 (2000) 3221-3229. MR 1777577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arie Leizarowitz. A square shape of the graph of iterates of multifunctions: a complete controllability result . Proc. Amer. Math. Soc. 110 (1990) 471-477. MR 1023351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald Beer. On the Young-Fenchel transform for convex functions . Proc. Amer. Math. Soc. 104 (1988) 1115-1123. MR 937844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1